Michael O. Bartlett, John R. Giles, Jon D. Vanderwerff
Directional moduli of rotundity and smoothness

Comment.Math.Univ.Carolinae 40,1 (1999) 39-51.

Abstract:We study various notions of directional moduli of rotundity and when such moduli of rotundity of power type imply the underlying space is superreflexive. Duality with directional moduli of smoothness and some applications are also discussed.

Keywords: uniform rotundity, uniform smoothness, moduli of power type, superreflexive
AMS Subject Classification: 46B03, 46B20